Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2021, Volume 110, Issue 5, Pages 643–657 (Mi mz13194)  

Categories of Symmetry Groups of the Space of Solutions of the Special Doubly Confluent Heun Equation

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Abstract: The representations of the groups $G_I$, $G_II$, $G_III$, $G_IV$ that characterize symmetries of the solution space of a special doubly confluent Heun equation are described. Categories of groups whose commutator subgroup is isomorphic to the group of integers are introduced, and an algorithm for categorical characterization of such groups is described. An implementation of the algorithm for the groups $G_I$, …, $G_IV$ is given.

Keywords: doubly confluent Heun equation, symmetry groups of the space of solutions, extensions of groups, categories of groups, groups with commutator subgroup isomorphic to the group of integers.

DOI: https://doi.org/10.4213/mzm13194

Full text: PDF file (532 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2021, 110:5, 643–654

Bibliographic databases:

UDC: 512.544.42+512.583+517.923+517.926.4+512.543
Received: 23.06.2021

Citation: V. M. Buchstaber, S. I. Tertychnyi, “Categories of Symmetry Groups of the Space of Solutions of the Special Doubly Confluent Heun Equation”, Mat. Zametki, 110:5 (2021), 643–657; Math. Notes, 110:5 (2021), 643–654

Citation in format AMSBIB
\Bibitem{BucTer21}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper Categories of Symmetry Groups of the Space of Solutions of the Special Doubly Confluent Heun Equation
\jour Mat. Zametki
\yr 2021
\vol 110
\issue 5
\pages 643--657
\mathnet{http://mi.mathnet.ru/mz13194}
\crossref{https://doi.org/10.4213/mzm13194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4337473}
\transl
\jour Math. Notes
\yr 2021
\vol 110
\issue 5
\pages 643--654
\crossref{https://doi.org/10.1134/S0001434621110018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000730355100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85121339547}


Linking options:
  • http://mi.mathnet.ru/eng/mz13194
  • https://doi.org/10.4213/mzm13194
  • http://mi.mathnet.ru/eng/mz/v110/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    References:4
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022